American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(49K05) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 32 found      Go to page: 1 2

[1] Eladio Ocaña and Pierre Cartigny. One Dimensional Singular Calculus of Variations in Infinite Horizon and Applications. Contemporary Mathematics 619 (2014) 131-140.
Book volume table of contents
View Article: PDF

[2] Francis Clarke. Necessary conditions in dynamic optimization. Memoirs of the AMS 173 (2005) MR 2117692.
Book volume table of contents   

[3] G. A. Bliss. Normality and abnormality in the calculus of variations . Trans. Amer. Math. Soc. 43 (1938) 365-376. MR 1501950.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Magnus R. Hestenes. A direct sufficiency proof for the problem of Bolza in the calculus of variations . Trans. Amer. Math. Soc. 42 (1937) 141-154. MR 1501917.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] William T. Reid. A direct expansion proof of sufficient conditions for the non-parametric problem of Bolza . Trans. Amer. Math. Soc. 42 (1937) 183-190. MR 1501919.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Marston Morse. Sufficient conditions in the problem of Lagrange without assumptions of normalcy . Trans. Amer. Math. Soc. 37 (1935) 147-160. MR 1501780.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Magnus R. Hestenes. Sufficient conditions for the problem of Bolza in the calculus of variations . Trans. Amer. Math. Soc. 36 (1934) 793-818. MR 1501767.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] G. A. Bliss and M. R. Hestenes. Sufficient conditions for a problem of Mayer in the calculus of variations . Trans. Amer. Math. Soc. 35 (1933) 305-326. MR 1501685.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] M. R. Hestenes. Sufficient conditions for the general problem of Mayer with variable end points . Trans. Amer. Math. Soc. 35 (1933) 479-490. MR 1501696.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] A. E. Currier. The variable end point problem of the calculus of variations including a generalization of the classical Jacobi conditions . Trans. Amer. Math. Soc. 34 (1932) 689-704. MR 1501657.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] David R. Davis. Integrals whose extremals are a given $2n$-parameter family of curves . Trans. Amer. Math. Soc. 33 (1931) 244-251. MR 1501588.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] A. O. Hickson. An application of the calculus of variations to boundary value problems . Trans. Amer. Math. Soc. 31 (1929) 563-579. MR 1501500.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] C. F. Roos. A general problem of minimizing an integral with discontinuous integrand . Trans. Amer. Math. Soc. 31 (1929) 58-70. MR 1501468.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] R. G. D. Richardson. A problem in the calculus of variations with an infinite number of auxiliary conditions . Trans. Amer. Math. Soc. 30 (1928) 155-189. MR 1501426.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] Jesse Douglas. Extremals and transversality of the general calculus of variations problem of the first order in space . Trans. Amer. Math. Soc. 29 (1927) 401-420. MR 1501395.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] Gillie A. Larew. The Hilbert integral and Mayer fields for the problem of Mayer in the calculus of variations . Trans. Amer. Math. Soc. 26 (1924) 61-67. MR 1501264.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] Gillie A. Larew. Necessary conditions in the problems of Mayer in the calculus of variations . Trans. Amer. Math. Soc. 20 (1919) 1-22. MR 1501112.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] Gilbert Ames Bliss. The problem of Mayer with variable end points . Trans. Amer. Math. Soc. 19 (1918) 305-314. MR 1501104.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] Arnold Dresden. On the second derivatives of the extremal-integral for the integral $\int F(y;y')dt$ . Trans. Amer. Math. Soc. 18 (1917) 373-378. MR 1501074.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] Gilbert Ames Bliss. Jacobi's condition for problems of the calculus of variations in parametric form . Trans. Amer. Math. Soc. 17 (1916) 195-206. MR 1501037.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] Arnold Dresden. On the second derivatives of an extremal-integral with an application to a problem with variable end points . Trans. Amer. Math. Soc. 17 (1916) 425-436. MR 1501051.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[22] David M. Smith. Jacobi's condition for the problem of Lagrange in the calculus of variations . Trans. Amer. Math. Soc. 17 (1916) 459-475. MR 1501053.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[23] Gilbert Ames Bliss and Max Mason. Fields of extremals in space . Trans. Amer. Math. Soc. 11 (1910) 325-340. MR 1500866.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[24] Max Mason and Gilbert Ames Bliss. The properties of curves in space which minimize a definite integral . Trans. Amer. Math. Soc. 9 (1908) 440-466. MR 1500821.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[25] Arnold Dresden. The second derivatives of the extremal-integral . Trans. Amer. Math. Soc. 9 (1908) 467-486. MR 1500822.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[26] Anthony Lispenard Underhill. Invariants of the function $F(x,y,x',y')$ in the calculus of variations . Trans. Amer. Math. Soc. 9 (1908) 316-338. MR 1500816.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[27] Gilbert Ames Bliss. A new form of the simplest problem of the calculus of variations . Trans. Amer. Math. Soc. 8 (1907) 405-414. MR 1500795.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[28] Gilbert Ames Bliss. Errata: ``A new form of the simplest problem of the calculus of variations'' [Trans.\ Amer.\ Math.\ Soc. {\bf 8} (1907), no. 3, 405--414; 1500795] . Trans. Amer. Math. Soc. 8 (1907) 536. MR 1500484.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[29] Gilbert Ames Bliss. Sufficient condition for a minimum with respect to one-sided variations . Trans. Amer. Math. Soc. 5 (1904) 477-492. MR 1500686.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[30] W. F. Osgood. Errata: ``On a fundamental property of a minimum in the calculus of variations and the proof of a theorem of Weierstrass's'' [Trans.\ Amer.\ Math.\ Soc. {\bf 2} (1901), no. 3, 273--295; 1500569] . Trans. Amer. Math. Soc. 3 (1902) 500. MR 1500450.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 30 of 32 found      Go to page: 1 2